# SDR SWAA2023102504625

- Difficulty date: September 26, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 37,857 hours, 17,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY INTERCOSTAL BS 500F-500G LBL 25 IS CRACKED<[01] UPDATED STEP 1-3;[02] VERIFIED STEPS 1;2;3 COMPLETE.;[03] REMOVED AND REPLACED NEW INTERCOSTAL AT FCB AT BS 500F-500G LBL 25 IAW BOEING DWG 143A7505; SRM 53-30-53-2R-1 AND SRM 51-40-02;[04] COMPLETE
